Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 318154, 10 pages
http://dx.doi.org/10.1155/2013/318154
Research Article

Energy- and Regularity-Dependent Stability Estimates for Near-Field Inverse Scattering in Multidimensions

Centre de Mathématiques Appliquées, Ecole Polytechnique, 91128 Palaiseau, France

Received 20 November 2012; Revised 17 December 2012; Accepted 17 December 2012

Academic Editor: Zindoga Mukandavire

Copyright © 2013 M. I. Isaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove new global Hölder-logarithmic stability estimates for the near-field inverse scattering problem in dimension . Our estimates are given in uniform norm for coefficient difference and related stability efficiently increases with increasing energy and/or coefficient regularity. In addition, a global logarithmic stability estimate for this inverse problem in dimension is also given.